# SDR RAIA2009113000003

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 26,986 hours, 24,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT ROW 3 AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB AT THE AFFECTED ASSEMBLY.  OPS CHECKED GOOD.
